# SDR 2005F00017

- Difficulty date: February 17, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N76
- Make and model: Beech 300BEECH
- Aircraft serial: FF11
- System (JASC): 2300 · Communications System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DOWNWIND AFTER BPC RUN, SMELLED ELECTRICAL BURNING.  NOTICED NUMBER 2 COMM NO LED READOUT.  PULLED CB NR 2 COMM DUMPED CABIN.  SMELL DID NOT DISPERSE TO OUR EXPECTATION.  LANDED AIRCRAFT.  (M)
